BibTeX records: Mahya Ghandehari

download as .bib file

@article{DBLP:journals/ejc/ChuangpishitGJ17,
  author    = {Huda Chuangpishit and
               Mahya Ghandehari and
               Jeannette C. M. Janssen},
  title     = {Uniform linear embeddings of graphons},
  journal   = {Eur. J. Comb.},
  volume    = {61},
  pages     = {47--68},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.ejc.2016.09.004},
  doi       = {10.1016/j.ejc.2016.09.004},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/ChuangpishitGJ17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/endm/ChuangpishitGJ15,
  author    = {Huda Chuangpishit and
               Mahya Ghandehari and
               Jeannette C. M. Janssen},
  title     = {Uniform Linear Embeddings of Spatial Random Graphs},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {49},
  pages     = {541--547},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.endm.2015.06.074},
  doi       = {10.1016/j.endm.2015.06.074},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/endm/ChuangpishitGJ15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jct/ChuangpishitGHJ15,
  author    = {Huda Chuangpishit and
               Mahya Ghandehari and
               Matthew Hurshman and
               Jeannette C. M. Janssen and
               Nauzer Kalyaniwalla},
  title     = {Linear embeddings of graphs and graph limits},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {113},
  pages     = {162--184},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jctb.2015.02.002},
  doi       = {10.1016/j.jctb.2015.02.002},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/ChuangpishitGHJ15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/corr/abs-1210-4451,
  author    = {Huda Chuangpishit and
               Mahya Ghandehari and
               Matt Hurshman and
               Jeannette C. M. Janssen and
               Nauzer Kalyaniwalla},
  title     = {Linear embeddings of graphs and graph limits},
  journal   = {CoRR},
  volume    = {abs/1210.4451},
  year      = {2012},
  url       = {http://arxiv.org/abs/1210.4451},
  archivePrefix = {arXiv},
  eprint    = {1210.4451},
  timestamp = {Mon, 13 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/corr/abs-1210-4451},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jct/GhandehariH08,
  author    = {Mahya Ghandehari and
               Hamed Hatami},
  title     = {Fourier analysis and large independent sets in powers of complete
               graphs},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {98},
  number    = {1},
  pages     = {164--172},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.jctb.2007.06.003},
  doi       = {10.1016/j.jctb.2007.06.003},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/GhandehariH08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/GhandehariHM05,
  author    = {Mahya Ghandehari and
               Hamed Hatami and
               Ebadollah S. Mahmoodian},
  title     = {On the size of the minimum critical set of a Latin square},
  journal   = {Discrete Mathematics},
  volume    = {293},
  number    = {1-3},
  pages     = {121--127},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.disc.2004.08.026},
  doi       = {10.1016/j.disc.2004.08.026},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/GhandehariHM05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jgt/AfshaniGGHTZ05,
  author    = {Peyman Afshani and
               Mahsa Ghandehari and
               Mahya Ghandehari and
               Hamed Hatami and
               Ruzbeh Tusserkani and
               Xuding Zhu},
  title     = {Circular chromatic index of graphs of maximum degree 3},
  journal   = {Journal of Graph Theory},
  volume    = {49},
  number    = {4},
  pages     = {325--335},
  year      = {2005},
  url       = {https://doi.org/10.1002/jgt.20086},
  doi       = {10.1002/jgt.20086},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/AfshaniGGHTZ05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier